# SDR CALA2025040803619

- Difficulty date: April 4, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N1902U
- Make and model: Airbus A320-232
- Aircraft serial: 2714
- Aircraft time: 51,555 hours, 25,250 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Misaligned
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L AFT EMER EXIT ECAM IN FLIGHT PRESSURIZATION NORM REPEAT W RITE UP FOUND PROX SENSOR TARGET ON HANDLE COVER MISALIGNED. AJUSTED PROX SENSOR TARGET. OPS CHECK GOOD. ECAM INDICATION EXTINGUISHED. REF AMM 52-21-00
